... what do I do now?
Go back and see the doctor and see about dealing with what you're going through. Did you stop suddenly? With most anti anxiety and antidepressants, you have to gradually taper off of the drugs to minimize the withdrawal symptoms which is what you're going through. I remember running out of my citalopram and had to wait a few days before my perscription was filled and my anxiety symptoms started coming back. keep me posted. take care.
Hello joanne birbeck. The best thing to do would be get hold of your doctor, and explain whats been going on. Your dose, of 40mg, is fairly high to begin with. Why did you stop it so abruptly? Citalopram, is a drug that has to be tapered of from, otherwise, its exactly going to make you feel as you are now and possibly worse.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2014 • 2 answers
Posted 28 Mar 2015 • 4 answers
Posted 14 Aug 2015 • 2 answers
Posted 12 Jan 2016 • 1 answer
Posted 3 Feb 2016 • 4 answers